# SDR USAA990426

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 328
- Part time: 30,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH SPOT OF SURFACE CORROSION AT FS 328 RBL 40 BEAM, CORROSION TASK NR C53-107-02.  SPLICED IN NEW SECTION OF T-CAP PER SRM 53-10-51.  (M)
